Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Had miscarriage. Advised to take duoluton. Will there be any side effect of this medication on next pregnancy?

Hi, i am 23 years old, married since 5 years, i had miscarriage of 4 or 5 weeks, then my doctor has asked me for Duoluton L tablet of 21 days. my first question is bleeding is start today during this course WHY ??.... and my second question is, as i have told that i am taking this pills now, as it suppress the harmons, therefore is there any side effect to concieve the pregancy in future bcoz of Duoluton L it contraceptive pills...????...plz help...!!!
Asked On : Wed, 1 May 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for using HCM
duoluton is contraceptive pill and to be taken from 5th day of cycle for 21days. Better you should have started it from 5th day . It causes anovulatory cycle and avoids pregnancy while on tablet, once you stop taking tablet ovulation happens regularly and you can conceive normally.
Have a good health

Dr. Vidya
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor